# SDR CALA2013090591003

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 47,622 hours, 18,189 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG2 MISSING 2.75"X2.5" OF GRC LAYER AT 6:00 POSITION.   SAMC TEXT: WORKED WITH LOCAL MAINT AND FOUND TO HAVE ACTUAL GRC LAYER THAT IS MISSING AND OK TO BE PLACED ON CF PER MT 72-017 MUST BE REPAIRED WITHIN 20 CYCLES  OK TO PLACE ON CF PER MT72-017 CLEAR WITHIN 20 CYCS.
